• Welcome to Crohn's Forum, a support group for people with all forms of IBD. While this community is not a substitute for doctor's advice and we cannot treat or diagnose, we find being able to communicate with others who have IBD is invaluable as we navigate our struggles and celebrate our successes. We invite you to join us.

Tired

tired

hey guys, i just wanted to post with a little bit of what i am going through... just have to get it out.

i was just in the hospital for a week trying to get this flare under control. i was sent home ysetrerday btu now i am wondering if i should go back...

i am still having d 12-15 x a day, no blood anymore thank goodness. i am very weak and tired and can't go up and down the stairs. so nauseuous. i am on some pred and antinasuea meds, and i think the combo of them is giving me ery weird and vivid dreams... having trouble sleeping.
 
So sorry to hear your not well. Are you drinking some Gatorade or smart water? Try and keep yourself well hydrated. Also, you may be tired from flare and from laying in bed. That crazy Prednisone can make you tired. But, you may want to call your Dr. good luck! Hope you get some relief soon! Peace, Sue
 

imisspopcorn

Punctuation Impaired
Feel better Sharon.....That's good advice from Sue. Keep hydrated and rest. Sorry you are feeling so bad.
 
I'm sorry to hear this. Something new and out of the ordinary is always a task to understand and overcome. Did you just start Methotrexate upon your hospital release too?

The prednisone will cause upset stomach, dizziness and trouble sleeping. That is quite common for a system that is not accustomed to it. It takes a few weeks to adjust. The weakness is a concern. Make sure you followup with your doctors and ask TONS of questions. Make sure they keep you informed and keep the neccessary eye on you while you start a new path.

I hope it smooths out for you soon.
 
thanks everyone, i'm trying to keep my strength and spirits up. it's difficult but i know i will get trough this soon.

i've been on methotrexate for a few months now, and yet i still had a flare. the docs are deciding if i should continue or start humira - seems to be a long, complicated process.

i'm just so exhausted and just plain sad... as much as it sucks now i really really look forward to feeling some sort of relief...
 
Hi Sharon,
I'm also flare'ing and also without blood during my multiple visits to the loo. Its taking longer than usual this time and like you I'm unbelieveable tired and has no energy at all - flu symptoms :( I'm on Humira.
Having a scheduled meeting with my doc on thursday - ofcourse I have tons of questions for him but especially about this flare-up which includes boils,fever,flu sensation and fatigue. Getting really tired of this.........:ybatty:
 
I been feeling sleepy lately. Taking naps a lot. I don't know how you could do it with going to a hospital for a week or more to stay. That's something I won't do.
I try to eat enough calories. I eat a lot of pizza. It doesn't seem to bother me. But I do get hungry a bit later or when I wake up.
I don't know what would help. Maybe low blood count or something is the reason for it?
I do workout but lack energy I used to have at the begining of having colitis last year.
Good luck.
 
Top